# SDR SCNA20140207015

- Difficulty date: January 8, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N711SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30245
- Aircraft time: 40,841 hours, 23,306 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 3 WINDOW FRAME HAS TWO CRACK INDICATIONS IN SECOND LWR CORNER FASTENER HOLE. COMPLIED WITH NR 3 RT WINDOW FRAME REPAIR.
